Communications in Mathematical Physics

Entropy and global Markov properties

S. Goldstein, R. Kuik, and A. G. Schlijper

Full-text: Open access

Article information

Source
Comm. Math. Phys. Volume 126, Number 3 (1990), 469-482.

Dates
First available in Project Euclid: 27 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104179951

Mathematical Reviews number (MathSciNet)
MR1032869

Zentralblatt MATH identifier
0691.60093

Subjects
Primary: 82A05
Secondary: 60K35: Interacting random processes; statistical mechanics type models; percolation theory [See also 82B43, 82C43]

Citation

Goldstein, S.; Kuik, R.; Schlijper, A. G. Entropy and global Markov properties. Comm. Math. Phys. 126 (1990), no. 3, 469--482.https://projecteuclid.org/euclid.cmp/1104179951


Export citation